# SDR CALA2013092391367

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,635 hours, 24,056 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 299
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DAMPER CYLINDER WILL NOT ALLOW DOOR TO OPEN FULLY & LOCK.  R & R  DOOR 1R EMERGENCY DAMPER CYLINDER IAW AMM, OPERATIONS CHECKED NORMAL.
